Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2016, 11:21 AM CDT for Payne County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 11:21 AM CDT (16:21 UTC)
- Expired
- Mar 30, 2016, 11:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Payne County, OK
The radar
The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
901
WUUS54 KOUN 301621
SVROUN
OKC119-301645-
/O.NEW.KOUN.SV.W.0033.160330T1621Z-160330T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1121 AM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1145 AM CDT
* AT 1120 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUSHING...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CUSHING AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3594 9672 3598 9685 3616 9667 3616 9662
3594 9662
TIME...MOT...LOC 1620Z 222DEG 37KT 3598 9670
HAIL...1.25IN
WIND...60MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:17 AM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Mar 30, 6:17 AM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
617 AM CDT WED MAR 30 2016
.DISCUSSION...
12Z TAF DISCUSSION BELOW.
&&
.AVIATION...
IFR/MVFR CEILINGS EARLY THIS MORNING. CEILINGS WILL IMPROVE
THROUGH THE MORNING AND AFTN WITH CLOUDS DECREASING FROM WEST TO
EAST ACROSS PARTS OF THE AREA TODAY. DRIZZLE/LIGHT RAIN SHOWERS
THIS MORNING ARE EXPECTED TO REMAIN MOSTLY SOUTHEAST OF THE TAF
SITES EXCEPT FOR MAYBE KOUN. ADDITIONAL SCATTERED SHOWERS/STORMS
WILL BE POSSIBLE THIS AFTN/EVENING. A COLD FRONT WILL MOVE ACROSS
THE AREA TONIGHT SHIFTING WINDS TO THE NORTHWEST.
&&
.PREV DISCUSSION... /ISSUED 325 AM CDT WED MAR 30 2016/
DISCUSSION...
MAIN FOCUS WAS ON THE WEATHER FOR TODAY/TONIGHT.
TODAY/TONIGHT... FIRE WEATHER AND SHOWERS/STORMS WITH SEVERE WX ARE
MAIN CONCERNS. THE SET UP FOR SEVERE WEATHER IS A BIT MESSY AND
DIFFICULT TO DISCERN HOW MUCH SEVERE WEATHER WILL OCCUR. MODELS SHOW
THE POTENTIAL FOR A FEW ROUNDS OF SHOWERS/STORMS TODAY AND TONIGHT.
AN UPPER TROUGH WILL MOVE INTO THE CENTRAL PLAINS TODAY AND TONIGHT.
MEANWHILE... MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS THE
REGION. A DRYLINE IS EXPECTED TO DEVELOP TODAY AND MOVE EAST ACROSS
WESTERN PARTS OF THE FA. A COLD FRONT WILL THEN MOVE ACROSS THE
REGION TONIGHT.
MODELS SHOW SHOWERS/STORMS COULD DEVELOP THIS MORNING ACROSS
PORTIONS OF THE FA... WITH THE MOST LIKELY AREA BEING IN PARTS OF
SOUTH CENTRAL AND SOUTHEAST OK DUE TO WAA. SOME OF THESE STORMS
COULD BECOME STRONG TO SEVERE PRODUCING LARGE HAIL.
MODELS THEN SHOW ADDITIONAL STORMS COULD DEVELOP LATER THIS
AFTERNOON/EVENING NEAR THE DRYLINE. INSTABILITY AND SHEAR COULD BE
SUFFICIENT ENOUGH FOR SOME OF THESE STORMS TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS A CONCERN. THERE IS ALSO A LOW POTENTIAL FOR
A FEW TORNADOES. THERE IS SOME QUESTION ON IF AND/OR HOW MUCH
STORMS/SEVERE WX MAY DEVELOP THIS AFTERNOON. THE MORNING ACTIVITY
COULD CUT OFF THE MOISTURE RETURN AND AFFECT THE POTENTIAL FOR STORM
DEVELOPMENT. HOWEVER... IF ACTIVITY IS LESS OR DOES NOT DEVELOP THIS
MORNING... THEN THERE WILL LIKELY BE A BETTER CHANCE FOR SEVERE
STORMS THIS AFTERNOON. WILL HAVE TO CONTINUE TO MONITOR AND SEE HOW
THINGS DEVELOP.
FOR AREAS WEST OF THE DRYLINE THIS AFTERNOON... FIRE WEATHER
CONCERNS ARE EXPECTED TO REACH CRITICAL CONDITIONS. RH IS EXPECTED
TO DROP TO THE 10 TO 20 PERCENT RANGE WITH BREEZY SOUTHWEST TO WEST
WINDS. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA FOR THE MOST PART BUT A FEW GUSTS TO AROUND 40 MPH IN A FEW
LOCATIONS IN WESTERN OK ARE NOT OUT OF THE QUESTION. HIGHS WILL ALSO
CLIMB INTO THE 70S TO MID 80S ACROSS THE FA. WITH THESE CONDITIONS
WILL CONVERT THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THIS
AFTERNOON INTO EARLY EVENING.
THE COLD FRONT MOVING ACROSS THE AREA TONIGHT WILL BRING COOL AND
DRIER AIR TO THE REGION WHICH WILL END RAIN CHANCES LATER THIS
EVENING AND OVERNIGHT.
REST OF THE FORECAST PERIOD... MODELS SHOW ANOTHER COLD FRONT MOVING
ACROSS THE REGION THURSDAY NIGHT AS A LONGWAVE TROUGH MOVES ACROSS
THE CENTRAL U.S. A FEW RAIN SHOWERS MAY BE POSSIBLE IN FAR SOUTHERN
PARTS OF THE FA FRIDAY BUT MOST OF THE PRECIP IS EXPECTED TO REMAIN
SOUTH OF THE AREA. THIS FRONTAL PASSAGE WILL DELAY ANY WARM UP UNTIL
THE WEEKEND. SOUTHERLY WINDS WILL BRIEFLY RETURN THIS WEEKEND BEFORE
ANOTHER FRONT MOVES ACROSS THE AREA SUNDAY NIGHT INTO MONDAY. THIS
FRONT IS EXPECTED TO HAVE VERY LITTLE IMPACT... WITH TEMPERATURES
WARMING OVER THE WEEKEND INTO NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 78 47 67 40 / 40 10 0 0
HOBART OK 80 44 68 37 / 20 0 0 0
WICHITA FALLS TX 83 46 70 42 / 30 10 0 0
GAGE OK 77 39 64 33 / 0 0 0 0
PONCA CITY OK 78 44 65 37 / 30 20 0 0
DURANT OK 74 54 70 44 / 70 40 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR OKZ004>006-009>011-014>016-021-022-033>037.
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR TXZ083>085-087-088.
&&
11/25/25Hazardous weather outlook, Mar 30, 10:12 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1012 AM CDT WED MAR 30 2016 OKZ004>048-050>052-TXZ083>090-311015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1012 AM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY IN LOCATIONS EAST OF DURANT AND ATOKA. A SLIGHT RISK AREAS EAST OF A LINE FROM WICHITA FALLS...LAWTON...EL RENO...ENID AND MEDFORD. .DISCUSSION... UNTIL MID-DAY A FEW THUNDERSTORMS IN SOUTHEAST OKLAHOMA MAY BECOME SEVERE AND PRODUCE LARGE HAIL. OTHERWISE...THUNDERSTORM DEVELOPMENT THIS AFTERNOON IS EXPECTED TO BE ISOLATED...FORMING NEAR OR JUST WEST OF I-35. STORMS ARE EXPECTED TO BECOME MORE NUMEROUS WHEN THEY MOVE OR DEVELOP EAST OF I-35 ...ESPECIALLY IN AREAS SOUTH OF I-40. THE PRIMARY THREAT FROM AFTERNOON AND EARLY EVENING STORMS WILL BE LARGE AND DAMAGING HAIL...POSSIBLY UP TO THE SIZE OF TENNIS BALLS. DAMAGING WIND GUSTS AROUND 70 MPH MAY ALSO ACCOMPANY THE STRONGER STORMS. THE TORNADO THREAT WILL BE LOW. .FIRE WEATHER... EXTREME FIRE DANGER IS FORECAST THIS AFTERNOON FOR FAR SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTHERN TEXAS. CRITICAL FIRE DANGER WILL EXTEND FARTHER EAST AND INCLUDE AREAS WEST OF CHEROKEE...WEATHERFORD...HOBART...AND SEYMOUR TEXAS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SHOULD BE AVOIDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .FIRE WEATHER... AN ELEVATED FIRE DANGER WILL EXIST MOST AFTERNOONS FROM THURSDAY THROUGH EARLY NEXT WEEK...ESPECIALLY ACROSS WESTERN OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Mar 30, 9:19 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 919 AM CDT WED MAR 30 2016 OKZ043-047-048-301445- ATOKA OK-COAL OK-JOHNSTON OK- 919 AM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...SOUTHERN COAL AND EAST CENTRAL JOHNSTON COUNTIES UNTIL 945 AM CDT... AT 917 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA... MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LAT...LON 3423 9641 3431 9655 3465 9634 3457 9605 TIME...MOT...LOC 1417Z 212DEG 41KT 3433 9641 WR
Special weather statement, Mar 30, 9:36 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CDT WED MAR 30 2016
OKZ043-047-048-051-301515-
ATOKA OK-COAL OK-MARSHALL OK-JOHNSTON OK-
936 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...COAL...
NORTHEASTERN MARSHALL AND EASTERN JOHNSTON COUNTIES UNTIL 1015 AM
CDT...
AT 933 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF COALGATE TO 3 MILES NORTHWEST OF LITTLE CITY...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3436 9631 3411 9654 3411 9659 3408 9657
3396 9666 3402 9682 3476 9628 3471 9609
3468 9609 3468 9606
TIME...MOT...LOC 1433Z 207DEG 31KT 3454 9630 3412 9664Special weather statement, Mar 30, 11:00 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT WED MAR 30 2016
OKZ019-020-025-026-028>030-301630-
OKLAHOMA OK-POTTAWATOMIE OK-LOGAN OK-LINCOLN OK-MCCLAIN OK-
CLEVELAND OK-PAYNE OK-
1100 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...SOUTHEASTERN LOGAN...CENTRAL LINCOLN...NORTHWESTERN
MCCLAIN...NORTHERN CLEVELAND AND SOUTH CENTRAL PAYNE COUNTIES UNTIL
1130 AM CDT...
AT 1058 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO 4 MILES SOUTH OF NEWCASTLE...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3503 9751 3535 9767 3577 9716 3607 9689
3590 9662 3588 9662
TIME...MOT...LOC 1558Z 220DEG 29KT 3539 9736 3519 9759
WRSpecial weather statement, Mar 30, 11:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 AM CDT WED MAR 30 2016
OKZ048-301630-
ATOKA OK-
1106 AM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA COUNTY UNTIL
1130 AM CDT...
AT 1104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAISY...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3451 9567 3451 9575 3456 9584 3460 9581
3460 9574 3459 9567
TIME...MOT...LOC 1604Z 220DEG 29KT 3457 9570The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:33 AM CDT | Red Flag Warning | OUN | Alfalfa, Beckham, Custer, Dewey, Ellis, Greer and 10 more | 17 hr |
| Mar 30, 9:19 AM CDT | Special Weather Statement | OUN | Coal | 26 min |
| Mar 30, 9:36 AM CDT | Special Weather Statement | OUN | Coal, Marshall | 39 min |
| Mar 30, 11:00 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 30 min |
| Mar 30, 11:06 AM CDT | Special Weather Statement | OUN | Atoka | 24 min |
| Mar 30, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 44 min |
| Mar 30, 11:23 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 52 min |
| Mar 30, 12:07 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 38 min |
| Mar 30, 12:09 PM CDT | Special Weather Statement | OUN | Lincoln | 21 min |
| Mar 30, 12:43 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Mar 30, 12:48 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Mar 30, 12:54 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 34 min |
| Mar 30, 1:00 PM CDT | Special Weather Statement | OUN | Pottawatomie | 15 min |
| Mar 30, 1:02 PM CDT | Special Weather Statement | OUN | Seminole | 28 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 31 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 31 min |
| Mar 30, 1:25 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| Mar 30, 1:32 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Mar 30, 1:51 PM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Mar 30, 2:04 PM CDT | Special Weather Statement | OUN | Logan | 26 min |
| Mar 30, 2:06 PM CDT | Special Weather Statement | OUN | Kay, Noble | 24 min |
| Mar 30, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 27 min |
| Mar 30, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Mar 30, 2:24 PM CDT | Special Weather Statement | OUN | Seminole | 36 min |
| Mar 30, 2:31 PM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Mar 30, 2:33 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 42 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Mar 30, 3:04 PM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Mar 30, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 23 min |
| Mar 30, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 47 min |
| Mar 30, 3:18 PM CDT | Special Weather Statement | OUN | Noble | 27 min |
| Mar 30, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 45 min |
| Mar 30, 3:38 PM CDT | Special Weather Statement | OUN | Kay | 37 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 36 min |
| Mar 30, 4:10 PM CDT | Special Weather Statement | OUN | Carter, Murray | 50 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 47 min |
| Mar 30, 4:21 PM CDT | Special Weather Statement | OUN | Atoka | 24 min |
| Mar 30, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Mar 30, 4:52 PM CDT | Special Weather Statement | OUN | Murray, Pontotoc | 38 min |
| Mar 30, 4:55 PM CDT | Special Weather Statement | OUN | Cotton | 35 min |
| Mar 30, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Mar 30, 5:15 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Mar 30, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 35 min |
| Mar 30, 5:27 PM CDT | Special Weather Statement | OUN | Payne | 33 min |
| Mar 30, 5:28 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Mar 30, 5:36 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Mar 30, 5:57 PM CDT | Special Weather Statement | OUN | Payne | 33 min |
| Mar 30, 5:58 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Mar 30, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 41 min |
| Mar 30, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.